Bluelight

Thread: Meth with alcohol and now body disformation

Results 1 to 4 of 4
  1. Collapse Details
    Meth with alcohol and now body disformation 
    #1
    i have the feeling the combination with alcohol had a toxic effect and the devil is in foot now and soon they take my foot
    please tell me im stupid!


    i bought very little meth for studying once i tried little and it really helped me
    now i swalloed like extremly little in evening with water because i wanted to test and after drink a lot of alcohol and basically blacked out safely but no memory of evening
    it can be that i fall down and thats why the foot is big i really cant say
    but the day after the incident 24h i was completly flatline and very sick feeling
    anyway i living a super healthy lifestyle and all kinds of anti oxidants daily and i know my body well
    i never had a swollen foot but somehow i think iit can be from meth= ?! its been 10 days now

    location
    http://gesundpedia.de/Datei:Fu?.jpg
    sprungbein
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter Tombs's Avatar
    Join Date
    Jan 2016
    Location
    Chicago Trap
    Posts
    113
    Farmer 360,

    I've had a lot of blackouts and a lot of unexplained injuries as a result. I don't believe this is a reaction from mixing Meth and Alcohol but I've never done meth. If you put a gun to my head and forced me to guess - you were drunk and kicked something in anger and now your foot is swollen. Before you say, "that's not something I would do.", I've seen videos of myself blacked out and it definitely "wasn't me."

    YOU NEED TO GO TO A DOCTOR OR HOSPITAL.

    Nobody else can tell you what happened with your foot during your blackout unless there were others there to witness it.

    It could be broken. It could be sprained. It could be an issue with circulation. It could be a reaction to something like an insect bite. It could be a horrible infection.

    The point is it could be anything and we can't really help diagnose you. You have to get yourself to a doctor, friend. Especially now that you're 10 days in. You could be endangering your life waiting so long.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Basic Drug Discussion
    Other Drugs
    bptubbs's Avatar
    Join Date
    Sep 2017
    Location
    Down the rabbit hole
    Posts
    6,521
    I highly doubt it is anything to do with the meth, if meth did that I'd be a paraplegic by now. Tombs is right, go see a doctor ASAP.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    thanks for reply i really appreciate . i read a lot about meth and similar stimulants but i really dont know if it can cause some kind of bloodpoison (german expression) which means somthing toxic is inside you .. i didnt see a doctor for over 20 years so im little stressed to go if you know what i mean
    i take your advice that meth cant cause a swollen foot ...haha i hope my next posts get more mature
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •